American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14F30) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Mircea Mustaţă. Ordinary varieties and the comparison between multiplier ideals and test ideals II. Proc. Amer. Math. Soc. 140 (2012) 805-810. MR 2869065.
Abstract, references, and article information   
View Article: PDF

[2] Damek Davis and Daqing Wan. Factorial and Noetherian subrings of power series rings. Proc. Amer. Math. Soc. 139 (2011) 823-834. MR 2745635.
Abstract, references, and article information   
View Article: PDF

[3] Elmar Grosse-Klönne. Equivariant crystalline cohomology and base change. Proc. Amer. Math. Soc. 135 (2007) 1249-1253. MR 2276631.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Sunghan Bae and Pyung-Lyun Kang. Local isogeny theorem for Drinfel\cprime d modules with nonintegral invariants . Proc. Amer. Math. Soc. 119 (1993) 19-25. MR 1145411.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Kenneth Newman and Moss E. Sweedler. A realization of the additive Witt group . Proc. Amer. Math. Soc. 76 (1979) 39-42. MR 534386.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1